Open Access
July, 2008 Quasilinear equations with natural growth
David Arcoya , Pedro J. Martínez-Aparicio
Rev. Mat. Iberoamericana 24(2): 597-616 (July, 2008).


We study the existence of positive solution $w\in H_0^1(\Omega)$ of the quasilinear equation $-\Delta w+ g(w)|\nabla w|^2=a(x)$, $x\in \Omega$, where $\Omega$ is a bounded domain in $\mathbb R^N$, $0\leq a\in L^\infty (\Omega )$ and $g$ is a nonnegative continuous function on $(0,+\infty)$ which may have a singularity at zero.


Download Citation

David Arcoya . Pedro J. Martínez-Aparicio . "Quasilinear equations with natural growth." Rev. Mat. Iberoamericana 24 (2) 597 - 616, July, 2008.


Published: July, 2008
First available in Project Euclid: 11 August 2008

zbMATH: 1151.35343
MathSciNet: MR2459205

Primary: 35B45 , 35J60 , 35J65

Keywords: Critical growth , Quasilinear Elliptic Equations , singular nonlinearity

Rights: Copyright © 2008 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.24 • No. 2 • July, 2008
Back to Top